# SDR DALA2024011600667

- Difficulty date: September 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 11,067 hours, 5,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL ACS FOUND DAMAGE FWD OF L2 DOOR. FOUND DENT/GOUGE FWD OF L2 DOOR BETWEEN FRAMES 70 AND 72, AND STRINGERS 23L AND 25L. DENT MEASURES 5 INCHES VERTICALLY WITH .5 INCH WIDTH. PERFORMED DVI PER A220 AND TP 51-10-01-01AAA- 018A-A BOTH INTERNALLY AND EXTERNALLY. NO DAMAGED FASTENERS IN VICINITY OF DAMAGE. C/W SECTION 1: TIME LIMITED REPAIR INSTRUCTIONS OF ERA 612109-14, REV ORIG. SECTION 2 TO BE ACCOMPLISHED IN 5 CYCLES AND PERMANENT REPAIR BEFORE 1000 HOURS. FWD TO MONITOR. ASSOCIATED ER/A 14-612109 ADDED FOR AC 8125 COMPLIED WITH PRI 612109-14 REV 0 AND REV 1. COMPLIED WITH FINAL ER/A 612109-14 REV A SECTION III. RII INSPECTIONS COMPLIED WITH. (LP# 4958558)
